# SDR DALA2025032402195

- Difficulty date: March 23, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N179DN
- Make and model: Boeing 767332
- Aircraft serial: 25144
- Aircraft time: 146,945 hours, 21,851 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE FLIGHT DECK EXIT SIGN LIGHT IS INOPERATIVE. MAINTENANCE REPLACED THE FLIGHT DECK EXIT SIGN LIGHT ASSEMBLY PER B767-300 AMM 33-51. OPERATIONAL CHECK IS NOW NORMAL. (LP #6814820)
